# SDR AALA202107280783

- Difficulty date: July 23, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 21,277 hours, 10,062 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Defective
- Location: Cntr Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED FUEL CENTER TANK PUMP 1 LOW PRESSURE: **SUPPLEMENTAL REPORT FOR AALA202107270783: REPLACED THE PRESSURE SWITCH FOR THE CENTER TANK #1 FUEL PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-15** (CLOSED)
